# SDR CALA2013100391696

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 82,300 hours, 23,582 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT GEN DP TRIP ON BPCU.  REPLACED NR 2 ENG IDG, OPERATIONS CHECKED NORMAL.  NO LEAKS, NO FAULTS, BPCU CHECKED OK, CLEAN & RESET IAW AMM24-11-00-501.
